Topological Methods in Nonlinear Analysis

Boundedness in a two-species quasi-linear chemotaxis system with two chemicals

Jiashan Zheng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the two-species quasi-linear chemotaxis system generalizing the prototype \begin{equation} \begin{cases} u_t=\nabla\cdot(D_1(u)\nabla u)-\chi_1\nabla\cdot(S_1(u)\nabla v), &x\in \Omega,\ t>0,\\ 0=\Delta v- v +w, &x\in \Omega,\ t>0,\\ w_t=\nabla\cdot(D_2(w)\nabla w)-\chi_2\nabla\cdot(S_2(w)\nabla z), & x\in \Omega,\ t>0,\\ {0=\Delta z- z +u}, & x\in \Omega,\ t>0, \end{cases} \tag*{$(0.1)$} \end{equation} under homogeneous Neumann boundary conditions in a smooth bounded domain $\Omega\subseteq \mathbb{R}^N$ $(N\geq1)$. Here $D_i(u)=(u+1)^{m_i-1}$, $S_i(u)=u(u+1)^{q_i-1}$ $(i=1,2)$, with parameters $m_i\geq1$, $q_i>0$ and $\chi_1,\chi_2\in \mathbb{R}$. Hence, (0.1) allows the interaction of attraction-repulsion, with attraction-attraction and repulsion-repulsion type. It is proved that (i) in the attraction-repulsion case $\chi_1<0$: if $q_1<m_1+{2}/{N}$ and $q_2<m_2+{2}/{N}-{(N-2)^+}/{N}$, then for any nonnegative smooth initial data, there exists a unique global classical solution which is bounded; (ii) in the doubly repulsive case $\chi_1= \chi_2 < 0$: if $q_1<m_1+{2}/{N}-{(N-2)^+}/{N}$ and $q_2<m_2+{2}/{N}-{(N-2)^+}/{N}$, then for any nonnegative smooth initial data, there exists a unique global classical solution which is bounded; (iii) in the attraction-attraction case $\chi_1= \chi_2 >0$: if $q_1<{2}/{N}+m_1-1$ and $q_2<{2}/{N}+m_2-1$, then for any nonnegative smooth initial data, there exists a unique global classical solution which is bounded. In particular, these results demonstrate that the circular chemotaxis mechanism underlying (0.1) goes along with essentially the same destabilizing features as known for the quasi-linear chemotaxis system in the doubly attractive case. These results generalize the results of Tao and Winkler (Discrete Contin. Dyn. Syst. Ser. B. 20 (9) (2015), 3165-3183) and also enlarge the parameter range $q>{2}/{N}-1$ (see Cieślak and Winkler (Nonlinearity 21 (2008), 1057-1076)).

Article information

Source
Topol. Methods Nonlinear Anal., Volume 49, Number 2 (2017), 463-480.

Dates
First available in Project Euclid: 14 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1489457024

Digital Object Identifier
doi:10.12775/TMNA.2016.082

Mathematical Reviews number (MathSciNet)
MR3670469

Zentralblatt MATH identifier
1377.35247

Citation

Zheng, Jiashan. Boundedness in a two-species quasi-linear chemotaxis system with two chemicals. Topol. Methods Nonlinear Anal. 49 (2017), no. 2, 463--480. doi:10.12775/TMNA.2016.082. https://projecteuclid.org/euclid.tmna/1489457024


Export citation